Acta Mathematica Hungarica

, Volume 91, Issue 1, pp 1–8

Radon Perfectness of Conelike *-Semigroups in Q(∞)

  • K. Furuta
  • N. Sakakibara
Article

DOI: 10.1023/A:1010672624878

Cite this article as:
Furuta, K. & Sakakibara, N. Acta Mathematica Hungarica (2001) 91: 1. doi:10.1023/A:1010672624878
  • 27 Views

Abstract

We characterize the structure of involutions on an abelian *-semigroup in R(∞), and show that conelike *-semigroups in R(∞) are Radon perfect. Furthermore, we present some corollaries for positive definite and related functions.

Copyright information

© Kluwer Academic Publishers/Akadémiai Kiadó 2001

Authors and Affiliations

  • K. Furuta
    • 1
  • N. Sakakibara
    • 2
  1. 1.DEPARTMENT OF MATHEMATICSMUSASHI INSTITUTE OF TECHNOLOGYSETAGAYA, TOKYOJAPAN
  2. 2.FACULTY OF ENGINEERINGIBARAKI UNIVERSITYNAKANARUSAWA, HITACHIJAPAN